Alert archive / Oregon / High Wind Warnings in 2010

High Wind Warning 27, NWS Medford, OR

May 2, 2010Modoc County, California; Klamath County, Lake County, Oregon

NWS Medford, OR issued this high wind warning at May 2, 2010, 2:02 PM PDT for Modoc County, California; Klamath County, Lake County, Oregon. It took effect at May 3, 2010, 11:00 AM PDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 2, 2010, 2:02 PM PDT (21:02 UTC)
In effect from
May 3, 2010, 11:00 AM PDT
Expired
May 3, 2010, 8:56 PM PDT
In force
10 hr
Issued by
NWS Medford, OR

Counties Modoc County, CA, Klamath County, OR, Lake County, OR

The radar

The Medford radar (KMAX), 151 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 9.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2010-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2010-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
777 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

299 
WWUS76 KMFR 022102
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
202 PM PDT SUN MAY 2 2010

ORZ030-031-031015-
/O.UPG.KMFR.HW.A.0012.100503T2000Z-100504T0400Z/
/O.NEW.KMFR.HW.W.0027.100503T2000Z-100504T0400Z/
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...BEATTY...BLY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER...LAKEVIEW
202 PM PDT SUN MAY 2 2010

...HIGH WIND WARNING IN EFFECT FROM 1 PM TO 9 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 9 PM PDT MONDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING: MONDAY AFTERNOON THROUGH MONDAY EVENING.

* WINDS: SUSTAINED WESTERLY WINDS 35 TO 45 MPH AND GUSTS IN
  EXCESS OF 60 MPH ARE POSSIBLE.

* IMPACTS: TRAVELLERS IN HIGH PROFILE VEHICLES...ESPECIALLY THOSE
  ON NORTH-SOUTH ROADS SUCH AS US395 AND OR31...WILL OCCASIONALLY
  EXPERIENCE HAZARDOUS CONDITIONS. THE SUMMER LAKE AREA WILL SEE
  THE STRONGEST WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED, ESPECIALLY FOR HIGH-PROFILE VEHICLES.

&&

$$

CAZ085-031015-
/O.NEW.KMFR.HW.W.0027.100503T2000Z-100504T0400Z/
MODOC COUNTY-
INCLUDING THE CITY OF...ALTURAS
202 PM PDT SUN MAY 2 2010

...HIGH WIND WARNING IN EFFECT FROM 1 PM TO 9 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 9 PM PDT MONDAY. 

* TIMING: MONDAY AFTERNOON THROUGH MONDAY EVENING.

* WINDS: SUSTAINED WESTERLY WINDS 35 TO 45 MPH AND GUSTS IN
  EXCESS OF 60 MPH ARE POSSIBLE.

* IMPACTS: TRAVELLERS IN HIGH PROFILE VEHICLES...ESPECIALLY THOSE
  ON NORTH-SOUTH ROADS SUCH AS US395...CA139...AND CA299...WILL
  OCCASIONALLY EXPERIENCE HAZARDOUS CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED, ESPECIALLY FOR HIGH-PROFILE VEHICLES.

&&

$$

STOCKTON
4 follow-up statements
323 
WWUS76 KMFR 030851
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
151 AM PDT MON MAY 3 2010

CAZ085-ORZ030-031-032215-
/O.CON.KMFR.HW.W.0027.100503T2000Z-100504T0400Z/
MODOC COUNTY-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...ALTURAS...BEATTY...BLY...CHEMULT...
CRESCENT...GILCHRIST...SPRAGUE RIVER...LAKEVIEW
151 AM PDT MON MAY 3 2010

...HIGH WIND WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 9 PM PDT THIS EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING. 

* TIMING: MONDAY AFTERNOON THROUGH MONDAY EVENING.

* WINDS: SUSTAINED WESTERLY WINDS 35 TO 45 MPH AND GUSTS IN 
  EXCESS OF 60 MPH ARE POSSIBLE. 

* IMPACTS: TRAVELERS IN HIGH PROFILE VEHICLES...ESPECIALLY 
  THOSE ON NORTH-SOUTH ROADS SUCH AS US395 AND OR31...WILL 
  OCCASIONALLY EXPERIENCE HAZARDOUS CONDITIONS. THE SUMMER LAKE 
  AREA WILL SEE THE STRONGEST WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES.

&&

$$

ORZ024-026-032215-
/O.NEW.KMFR.FR.Y.0009.100504T1000Z-100504T1500Z/
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY-
INCLUDING THE CITIES OF...GRANTS PASS...MEDFORD...ASHLAND
151 AM PDT MON MAY 3 2010

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM PDT TUESDAY. 

* TEMPERATURE: DROPPING INTO THE MID TO LOWER 30S BY TUESDAY
  MORNING. COLD TEMPERATURES WITH AREAS OF FROST ARE POSSIBLE
  AGAIN WEDNESDAY MORNING.

* IMPACTS: COLD AIR MASS IS MOVING IN BEHIND THE FRONT...MAKING
  THE COLD LAYER NOT AS MUCH OF A SHALLOW...SURFACE BASED
  INVERSION BUT A DEEPER LAYER OF COLD AIR.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

SVEN
784 
WWUS76 KMFR 031726
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1026 AM PDT MON MAY 3 2010

CAZ085-ORZ030-031-040130-
/O.EXT.KMFR.HW.W.0027.100503T1800Z-100504T0400Z/
MODOC COUNTY-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...ALTURAS...BEATTY...BLY...CHEMULT...
CRESCENT...GILCHRIST...SPRAGUE RIVER...LAKEVIEW
1026 AM PDT MON MAY 3 2010

...HIGH WIND WARNING NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* TIMING: THROUGH MONDAY EVENING.

* WINDS: SUSTAINED WESTERLY WINDS 35 TO 45 MPH WITH GUSTS IN
  EXCESS OF 60 MPH ARE POSSIBLE.

* IMPACTS: TRAVELERS IN HIGH PROFILE VEHICLES...ESPECIALLY THOSE 
  ON NORTH-SOUTH ROADS SUCH AS US395 AND OR31...WILL 
  OCCASIONALLY EXPERIENCE HAZARDOUS CONDITIONS. THE SUMMER LAKE 
  AREA WILL SEE THE STRONGEST WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES.

&&

$$

ORZ024-026-040130-
/O.CON.KMFR.FR.Y.0009.100504T1000Z-100504T1500Z/
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY-
INCLUDING THE CITIES OF...GRANTS PASS...MEDFORD...ASHLAND
1026 AM PDT MON MAY 3 2010

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT
   TUESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT TUESDAY.

* TEMPERATURES: TEMPERATURES WILL DROP INTO THE MID TO LOWER 30S
  BY TUESDAY MORNING. COLD TEMPERATURES WITH AREAS OF FROST ARE
  POSSIBLE AGAIN WEDNESDAY MORNING.

* IMPACTS: THE COLDEST TEMPERATURES WILL OCCUR ON THE VALLEY FLOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

STOCKTON
363 
WWUS76 KMFR 032107
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
207 PM PDT MON MAY 3 2010

CAZ085-ORZ030-031-040400-
/O.CON.KMFR.HW.W.0027.000000T0000Z-100504T0400Z/
MODOC COUNTY-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...ALTURAS...BEATTY...BLY...CHEMULT...
CRESCENT...GILCHRIST...SPRAGUE RIVER...LAKEVIEW
207 PM PDT MON MAY 3 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
   EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* TIMING: THROUGH MONDAY EVENING.

* WINDS: SUSTAINED WESTERLY WINDS 35 TO 45 MPH WITH GUSTS IN 
  EXCESS OF 60 MPH ARE POSSIBLE. 

* IMPACTS: TRAVELERS IN HIGH PROFILE VEHICLES...ESPECIALLY THOSE
  ON NORTH-SOUTH ROADS SUCH AS US395...OR31...CA139...AND CA299...
  WILL OCCASIONALLY EXPERIENCE HAZARDOUS CONDITIONS. THE SUMMER
  LAKE AREA WILL SEE THE STRONGEST WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES.

&&

$$

ORZ024-026-040515-
/O.CON.KMFR.FR.Y.0009.100504T1000Z-100504T1500Z/
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY-
INCLUDING THE CITIES OF...GRANTS PASS...MEDFORD...ASHLAND
207 PM PDT MON MAY 3 2010

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT
   TUESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT TUESDAY.

* TEMPERATURES: TEMPERATURES WILL DROP INTO THE MID TO LOWER 30S 
  BY TUESDAY MORNING. COLD TEMPERATURES WITH AREAS OF FROST ARE 
  POSSIBLE AGAIN WEDNESDAY MORNING. 

* IMPACTS: THE COLDEST TEMPERATURES WILL OCCUR ON THE VALLEY 
  FLOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

STOCKTON
230 
WWUS76 KMFR 040356
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
856 PM PDT MON MAY 3 2010

CAZ085-ORZ030-031-040500-
/O.CAN.KMFR.HW.W.0027.000000T0000Z-100504T0400Z/
MODOC COUNTY-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...ALTURAS...BEATTY...BLY...CHEMULT...
CRESCENT...GILCHRIST...SPRAGUE RIVER...LAKEVIEW
856 PM PDT MON MAY 3 2010

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE HIGH
WIND WARNING. 

WINDS HAVE DIMINISHED RECENTLY AND ARE NO LONGER WITHIN WARNING
CRITERIA. WINDS WILL CONTINUE TO DECREASE TONIGHT.

$$

ORZ024-026-041200-
/O.CON.KMFR.FR.Y.0009.100504T1000Z-100504T1500Z/
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY-
INCLUDING THE CITIES OF...GRANTS PASS...MEDFORD...ASHLAND
856 PM PDT MON MAY 3 2010

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT
TUESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT TUESDAY.

* TEMPERATURES: TEMPERATURES WILL DROP INTO THE MID TO LOWER 30S 
  BY TUESDAY MORNING. COLD TEMPERATURES WITH AREAS OF FROST ARE 
  POSSIBLE AGAIN WEDNESDAY MORNING. 

* IMPACTS: THE COLDEST TEMPERATURES WILL OCCUR ON THE VALLEY 
  FLOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

SK

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this high wind warning went out at May 2, 1:00 PM PDT, 1 hour 2 minutes earlier.

Area forecast discussion, May 2, 1:00 PM PDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
100 PM PDT SUN MAY 2 2010

.DISCUSSION...02/12Z NAM/GFS IN.

A BREAK IN THE ACTION TODAY AS AN UPPER RIDGE BUILDS OVER THE AREA
AND THE SHORT WAVE ACTIVITY IS FORCED TO THE EAST OF THE MEDFORD
CWA. LOW CLOUDS HAVE CLEARED OUT AND ONLY SCATTERED HIGH CLOUDS
ARE STREAMING OVER THE AREA.

THE BREAK WILL BE SHORT-LIVED THOUGH. A SHORT WAVE WILL RIDE OVER
THE OFFSHORE RIDGE THIS EVENING AND FLOW ALOFT WILL BECOME ZONAL
OVER THE CWA. THE WAVE WILL MOVE ONSHORE OVER WASHINGTON STATE
MONDAY MORNING AND THE SOUTHERN END OF THE ASSOCIATED COLD FRONT
WILL MOVE ONSHORE LATE TONIGHT AND MONDAY MORNING.

ASSOCIATED PRECIPITATION WILL FALL MOSTLY FROM THE CASCADES WEST
AND WILL BE LIGHT. EAST OF THE CASCADES...THE MAIN STORY WILL BE
THE WIND. 700 MB WINDS INCREASE TO 55 TO 65 KT THERE AHEAD OF THE
FRONT MONDAY AFTERNOON INTO THE EVENING...BRINGING THE POTENTIAL
OF STRONG WINDS. A HIGH WIND WATCH IS IN EFFECT FOR ORZ030/031.
WILL UPGRADE TO A WARNING LATER THIS AFTERNOON AND WILL ADD CAZ085.

THE UPPER TROUGH WILL DIG AS IT MOVES INTO THE PLAINS AS SEVERAL
SHORT WAVES...EACH FARTHER SOUTH THAN THE PREVIOUS ONE...DIVE DOWN
THE BACK SIDE OF THE TROUGH. THE NEXT WAVE WILL MOVE THROUGH
NORTHERN OREGON TUESDAY MORNING AND THE ONE AFTER THAT WILL SCORE
A DIRECT HIT THROUGH THE MEDFORD CWA TUESDAY NIGHT...BRINGING THE
COLDEST AIR OF THE WEEK TO THE AREA. SNOW LEVELS WILL DROP TO NEAR
PASS LEVELS AND FROST MAY BE A PROBLEM WEDNESDAY MORNING.  A
WEAKER WAVE WILL FOLLOW WEDNESDAY NIGHT...THIS ONE FARTHER NORTH
AS HEIGHTS BEGIN TO RISE OVER THE AREA. ALL THIS ACTIVITY WILL
MAKE FOR COOL AND UNSETTLED WEATHER WITH ROUNDS OF LIGHT
SHOWERS...MOSTLY FROM THE CASCADES WEST ON WEST FACING SLOPES.
PRECIPITATION AMOUNTS WILL BE LESS THAN THAT OF THE MONDAY SYSTEM
THOUGH.

ANOTHER SHORT WAVE RIDGE WILL BUILD IN THURSDAY FOR DRIER AND
WARMER WEATHER.  IF THE GFS VERIFIES...ANOTHER SERIES OF SHORT WAVES
MAY COME IN FOR MORE COOL AND SHOWERY WEATHER FRIDAY THROUGH SUNDAY.
THE ECMWF IS WARMER AND DRIER WITH A MORE NORTHERLY TRACK FOR THE
SHORT WAVES. THE SOLUTIONS HAVE BEEN INCONSISTENT BOTH MODEL-TO-
MODEL AND RUN-TO-RUN WITHIN THE SAME MODEL...SO THE CONFIDENCE FOR
THE FRIDAY TO SUNDAY FORECAST IS LOW.

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL THROUGH THIS EVENING...
THEN AREAS OF MVFR CIGS WILL SPREAD INLAND FROM THE COAST TO THE
CASCADES WITH HIGHER TERRAIN BECOMING OBSCURED.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR
        ORZ030-031.

CA...NONE.

PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS FROM 2 PM THIS
        AFTERNOON TO 8 PM PDT THIS EVENING FOR PZZ356-376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 8 PM PDT THIS
        EVENING FOR PZZ356-376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 5 PM PDT THIS
        AFTERNOON FOR PZZ350-370.

15/16/08
Hazardous weather outlook, May 2, 6:18 AM PDT, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
618 AM PDT SUN MAY 2 2010

ORZ030-031-030130-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
618 AM PDT SUN MAY 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TODAY AND TONIGHT

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A HIGH WIND WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING. PLEASE SEE WEATHER MESSAGE FOR MORE SPECIFIC
DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 3:17 AM PDTHigh Wind WatchMFRKlamath, Lake11 hr
May 2, 9:13 AM PDTSmall Craft Advisory for WindsMFR10 hr
May 2, 1:46 PM PDTSmall Craft Advisory for WindsMFR22 hr
May 2, 1:46 PM PDTSmall Craft Advisory for Hazardous SeasMFR4 days

Nearby

High Wind Warnings in Oregon, 2010High Wind Warnings in California, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.